Open Access
Translator Disclaimer
2012 Affine Completeness of Some Modules
G. Kientega, I. Nonkané
Afr. Diaspora J. Math. (N.S.) 14(1): 73-82 (2012).

Abstract

In this paper we generalize some affine completeness properties of abelian groups to modules over commutative domains.

Citation

Download Citation

G. Kientega. I. Nonkané. "Affine Completeness of Some Modules." Afr. Diaspora J. Math. (N.S.) 14 (1) 73 - 82, 2012.

Information

Published: 2012
First available in Project Euclid: 18 July 2013

zbMATH: 1286.13008
MathSciNet: MR3080398

Subjects:
Primary: 62G05; 62G20

Keywords: affine completeness , Universal algebra

Rights: Copyright © 2012 Mathematical Research Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.14 • No. 1 • 2012
Back to Top